×

Ouverts convexes homogenes des espaces affines. (French) Zbl 0191.20501


PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Koszul, J. L.: Domaines bornés homogènes et orbites de groupes de transformations affines. Bull. Soc. math. France89, 515-533 (1961). · Zbl 0144.34002
[2] Pjateckij-?apiro, I. I.: Géométrie des domaines homogènes et théorie des fonctions automorphes: solution d’un problème de E. Cartan (en russe). Uspekhi mat. Nauk14, 190-192 (1959).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.